Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 13-17.

Bounding subsets of some metric vector spaces

Aboubakr Bayoumi

Full-text: Open access

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 13-17.

Dates
Received: 27 November 1978
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896605

Digital Object Identifier
doi:10.1007/BF02384678

Mathematical Reviews number (MathSciNet)
MR608324

Zentralblatt MATH identifier
0443.46029

Rights
1980 © Institut Mittag-Leffler

Citation

Bayoumi, Aboubakr. Bounding subsets of some metric vector spaces. Ark. Mat. 18 (1980), no. 1-2, 13--17. doi:10.1007/BF02384678. https://projecteuclid.org/euclid.afm/1485896605


Export citation

References

  • Dineen, S., Unbounded holomorphic functions on Banach spaces. J. London Math. Soc. 4 (1972), 461–465.
  • Dineen, S., Bounding subsets of a Banach space. Math. Ann. 192 (1971), 61–70.
  • Josefson, B., Bounding subsets of l(A). Uppsala University, Department of Mathematics, Report 1975: 12. To appear in J. Math. Pures Appl.
  • Rusek, K., Remarks on H-bounded subsets in Banach space. Zeszyzty Nauk. Uniw. Jagiello. Prace Mat. zeszyt 16 (1974), 55–59.
  • Schottenloher, M., Richness of the class of holomorphic functions on an infinite dimensional space. Functional Analysis, Results and Surveys. Conference in Paderborn 1976. Amsterdam, North-Holland.